`a`
Related Articles
1

Null controllability for parabolic equations with dynamic boundary conditions

Evolution Equations and Control Theory  Volume 6, Issue 3, Pages : 381 - 407, 2017

Lahcen Maniar - (email), Martin Meyries - (email), Roland Schnaubelt - (email)

 Abstract       References       Full Text      Related Articles

2

Controllability of fast diffusion coupled parabolic systems

Mathematical Control and Related Fields  Volume 4, Issue 4, Pages : 465 - 479, 2014

Felipe Wallison Chaves-Silva - (email), Sergio Guerrero - (email), Jean Pierre Puel - (email)

 Abstract       References       Full Text      Related Articles

3

Robust null controllability for heat equations with unknown switching control mode

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4183 - 4210, 2014

Qi Lü - (email), Enrique Zuazua - (email)

 Abstract       References       Full Text      Related Articles

4

Carleman Estimates and null controllability of coupled degenerate systems

Evolution Equations and Control Theory  Volume 2, Issue 3, Pages : 441 - 459, 2013

El Mustapha Ait Ben Hassi - (email), Farid Ammar khodja - (email), Abdelkarim Hajjaj - (email), Lahcen Maniar - (email)

 Abstract       References       Full Text      Related Articles

5

Null controllability of degenerate parabolic equations in non divergence form via Carleman estimates

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 3, Pages : 687 - 701, 2012

Genni Fragnelli - (email)

 Abstract       References       Full Text      Related Articles

6

Carleman inequalities for the two-dimensional heat equation in singular domains

Mathematical Control and Related Fields  Volume 2, Issue 4, Pages : 331 - 359, 2012

Abdelhakim Belghazi - (email), Ferroudja Smadhi - (email), Nawel Zaidi - (email), Ouahiba Zair - (email)

 Abstract       References       Full Text      Related Articles

7

Controllability results for a class of one dimensional degenerate/singular parabolic equations

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1415 - 1430, 2012

Morteza Fotouhi - (email), Leila Salimi - (email)

 Abstract       References       Full Text      Related Articles

8

Numerical null controllability of semi-linear 1-D heat equations: Fixed point, least squares and Newton methods

Mathematical Control and Related Fields  Volume 2, Issue 3, Pages : 217 - 246, 2012

Enrique Fernández-Cara - (email), Arnaud Münch - (email)

 Abstract       References       Full Text      Related Articles

9

Global Carleman inequalities for Stokes and penalized Stokes equations

Mathematical Control and Related Fields  Volume 1, Issue 2, Pages : 149 - 175, 2011

Mehdi Badra - (email)

 Abstract       References       Full Text      Related Articles

10

Improved Hardy-Poincaré inequalities and sharp Carleman estimates for degenerate/singular parabolic problems

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 3, Pages : 761 - 790, 2010

Judith Vancostenoble - (email)

 Abstract       References       Full Text      Related Articles

11

Null controllability and stabilization of the linear Kuramoto-Sivashinsky equation

Communications on Pure and Applied Analysis  Volume 9, Issue 1, Pages : 91 - 102, 2009

Eduardo Cerpa - (email)

 Abstract       Full Text      Related Articles

12

On the minimal time null controllability of the heat equation

DCDS Supplements  Volume 2009, Issue Special, Pages : 143 - 150, 2009

Ovidiu Cârjă - (email), Alina Lazu - (email)

 Abstract       Full Text      Related Articles      

13

Null controllability of degenerate parabolic operators with drift

Networks and Heterogeneous Media  Volume 2, Issue 4, Pages : 695 - 715, 2007

Piermarco Cannarsa - (email), Genni Fragnelli - (email), Dario Rocchetti - (email)

 Abstract       Full Text      Related Articles

14

Null controllability of a damped Mead-Markus sandwich beam

DCDS Supplements  Volume 2005, Issue Special, Pages : 746 - 755, 2005

Rajeev Rajaram - (email), Scott W. Hansen - (email)

 Abstract       Full Text      Related Articles      

15

About global null controllability of a quasi-static thermoelastic contact system

DCDS Supplements  Volume 2005, Issue Special, Pages : 816 - 823, 2005

Irina F. Sivergina - (email), Michael P. Polis - (email)

 Abstract       Full Text      Related Articles      

16

Persistent regional null contrillability for a class of degenerate parabolic equations

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 607 - 635, 2004

Piermarco Cannarsa - (email), Patrick Martinez - (email), Judith Vancostenoble - (email)

 Abstract       Full Text      Related Articles

17

Null controllability of a cascade system of parabolic-hyperbolic equations

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 699 - 714, 2004

Enrique Fernández-Cara - (email), Luz de Teresa - (email)

 Abstract       Full Text      Related Articles